# SDR QXEA200700040

- Difficulty date: January 18, 2007
- Submitted: January 19, 2007
- Operation: Air carrier
- Aircraft: N410QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4053
- Aircraft time: 13,436 hours, 13,566 cycles
- System (JASC): 3220 · Nose/Tail Landing Gear
- Part: Proximity Sensor
- Condition: Out Of Rig
- Location: Wheel Centering
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

ACV FLIGHT NR 2310: AIRCRAFT RETURNED TO FIELD WHEN GEAR FAILED TO RETRACT.  MAINTENANCE FOUND THE NWCENT FAULT IN PSEU PRESENT FAULTS (NEAR GAP TO LARGE).  CHECKED NWCENT PROX SENSOR GAP AND FOUND IT OUT OF RANGE.  RIGGED NLG WHEEL CENTERING PROX SENSOR IAW Q400 AMM TASK 32-61-06-830-801.  NO PRESENT FAULTS NOTED IN PSEU.  NO PARTS REPLACED.  AIRCRAFT RETURNED TO SERVICE.
